Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 68, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 6, 2013, 3:56 PM EST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2013, 3:56 PM EST (20:56 UTC)
- Expired
- Nov 8, 2013, 10:11 PM EST
- In force
- 54 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
828 WHUS71 KCLE 062056 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 356 PM EST WED NOV 6 2013 LEZ142>149-070500- /O.NEW.KCLE.SC.Y.0068.131106T2056Z-131108T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 356 PM EST WED NOV 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY. WIND AND WAVES WILL INCREASE THIS EVENING AND OVERNIGHT WITH THE APPROACH AND PASSAGE OF A COLD FRONT. HIGHER WINDS WILL PERSIST INTO FRIDAY AFTERNOON. SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE NORTHWEST AND PERSIST INTO THURSDAY. WAVES 3 TO 5 FEET WILL INCREASE TO 5 TO 7 FEET EAST OF AVON POINT. WAVES WILL DIMINISH GRADUALLY ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
9 follow-up statements
267 WHUS71 KCLE 070254 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 954 PM EST WED NOV 6 2013 LEZ142>149-071100- /O.CON.KCLE.SC.Y.0068.000000T0000Z-131108T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 954 PM EST WED NOV 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. * WIND AND WAVES: SOUTHWEST WINDS WILL BECOME NORTHWEST AS A COLD FRONT PASSES. WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH THURSDAY EVENING BEFORE DECREASING SLIGHTLY. WAVES OF 3 TO 5 WILL BE COMMON WITH A PERIOD OF 5 TO 7 FOOT WAVES EXPECTED FOR THE EASTERN HALF OF THE LAKE INTO THURSDAY. WAVES WILL DIMINISH GRADUALLY ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
805 WHUS71 KCLE 070903 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 403 AM EST THU NOV 7 2013 LEZ142>149-071715- /O.CON.KCLE.SC.Y.0068.000000T0000Z-131108T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 403 AM EST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM FRIDAY ON LAKE ERIE. * WIND AND WAVES: NORTHWEST TO WEST WINDS OF 10 TO 20 KNOTS WILL PERSIST INTO FRIDAY. WAVES WILL AVERAGE 3 TO 5 FEET ON THE WESTERN BASIN AND 4 TO 6 FEET FROM AVON POINT EAST. THE WIND AND WAVES WILL BEGIN TO DIMINISH LATER FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
512 WHUS71 KCLE 071425 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 925 AM EST THU NOV 7 2013 LEZ142>149-072230- /O.CON.KCLE.SC.Y.0068.000000T0000Z-131108T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 925 AM EST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. * WIND AND WAVES: NORTHWEST TO WEST WINDS OF 15 TO 20 KNOTS AND WAVES OF 3 TO 5 FEET ON THE WESTERN BASIN AND 4 TO 6 FEET FROM AVON POINT EAST WILL CONTINUE INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
281 WHUS71 KCLE 072021 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 321 PM EST THU NOV 7 2013 LEZ142>149-080430- /O.EXT.KCLE.SC.Y.0068.000000T0000Z-131109T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 321 PM EST THU NOV 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST SATURDAY. * WIND AND WAVES: NORTHWEST TO WEST WINDS OF 15 TO 25 KNOTS AND WAVES OF 3 TO 5 FEET ON THE WESTERN BASIN AND 5 TO 7 FEET FROM AVON POINT EAST WILL CONTINUE INTO FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
691 WHUS71 KCLE 080318 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1018 PM EST THU NOV 7 2013 LEZ142>144-081130- /O.EXT.KCLE.SC.Y.0068.000000T0000Z-131108T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 1018 PM EST THU NOV 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST FRIDAY. * WIND AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE INTO FRIDAY. WAVES OF 3 TO 5 FEET TONIGHT WILL DECREASE TO 2 TO 4 FEET BY LATE FRIDAY MORNING. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED AGAIN ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ145>149-081130- /O.CON.KCLE.SC.Y.0068.000000T0000Z-131109T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1018 PM EST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. * WIND AND WAVES: NORTHWEST TO WEST WINDS OF 15 TO 25 KNOTS AND WAVES OF 4 TO 7 FEET WILL CONTINUE INTO FRIDAY. WINDS AND WAVES WILL DECREASE SOME LATE FRIDAY WITH WAVES FALLING INTO THE 2 TO 5 FOOT RANGE FOR FRIDAY NIGHT. SOUTHERLY WINDS WILL INCREASE AGAIN ON SATURDAY INTO THE 15 TO 25 KNOT RANGE WITH WAVES BUILDING AHEAD OF THE NEXT LOW PRESSURE SYSTEM. SMALL CRAFT ADVISORIES WILL LIKELY NEED TO BE EXTENDED BEHIND THE COLD FRONT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
450 WHUS71 KCLE 080915 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 415 AM EST FRI NOV 8 2013 LEZ145>149-081715- /O.EXT.KCLE.SC.Y.0068.000000T0000Z-131110T1100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 415 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY... THE SMALL CRAFT ADVISORY FOR LAKE ERIE EAST OF VERMILION TO RIPLEY NEW YORK IS NOW IN EFFECT UNTIL AT LEAST 6 AM SUNDAY. THE SMALL CRAFT ADVISORY WILL LIKELY NEED TO BE EXTENDED. * WIND AND WAVES: NORTHWEST TO WEST WINDS OF 15 TO 25 KNOTS WILL BACK TO SOUTHWEST BY TONIGHT. WAVES OF 5 TO 8 FEET WILL SLOWLY SUBSIDE TO 3 TO 5 FEET BY THIS EVENING BUT THEN BUILD TO 5 TO 8 FEET ON SATURDAY AND 6 TO 9 FEET SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142>144-081500- /O.CON.KCLE.SC.Y.0068.000000T0000Z-131108T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 415 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WIND AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 10 KNOTS TODAY AND BECOME SOUTHWEST LATE. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET TODAY. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED AGAIN LATER TONIGHT AND SATURDAY AS SOUTHWEST WINDS OF 15 TO 25 KNOTS DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
102 WHUS71 KCLE 081420 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 920 AM EST FRI NOV 8 2013 LEZ142>144-081530- /O.CAN.KCLE.SC.Y.0068.000000T0000Z-131108T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 920 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMISHED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ145>149-082230- /O.CON.KCLE.SC.Y.0068.000000T0000Z-131110T1100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 920 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. * WIND AND WAVES: NORTHWEST TO WEST WINDS OF 15 TO 20 KNOTS WILL BACK TO SOUTHWEST BY TONIGHT. WAVES OF 5 TO 8 FEET WILL SLOWLY SUBSIDE TO 3 TO 5 FEET BY THIS EVENING BUT THEN BUILD TO 5 TO 8 FEET ON SATURDAY AND 6 TO 9 FEET SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
237 WHUS71 KCLE 082016 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 316 PM EST FRI NOV 8 2013 LEZ145>149-090415- /O.EXT.KCLE.SC.Y.0068.000000T0000Z-131110T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 316 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST SUNDAY. * WIND AND WAVES: NORTHWEST TO WEST WINDS OF 15 TO 20 KNOTS WILL BECOME SOUTHWEST BY TONIGHT. SPEEDS WILL INCREASE ON SATURDAY AND THEN BECOME WESTERLY TO NEARLY 30 KNOTS ON SUNDAY. WAVES OF 5 TO 8 FEET WILL SLOWLY SUBSIDE TO 3 TO 5 FEET BY THIS EVENING BUT THEN BUILD TO 5 TO 8 FEET ON SATURDAY AND 6 TO 9 FEET SATURDAY NIGHT. WAVES OF 6 TO 9 FEET WILL PERSIST ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
771 WHUS71 KCLE 090311 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1011 PM EST FRI NOV 8 2013 LEZ145>149-091115- /O.CAN.KCLE.SC.Y.0068.000000T0000Z-131110T2000Z/ /O.NEW.KCLE.SC.Y.0069.131109T1100Z-131110T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1011 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 4 PM EST SUNDAY. * WIND AND WAVES: THE WINDS AND WAVES HAVE DECREASED BELOW SMALL CRAFT ADVISORY CONDITIONS FOR THE NIGHT. HOWEVER...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS SATURDAY MORNING AND THEN TO 30 KNOTS IN THE AFTERNOON AND THEN BECOME WEST OVERNIGHT AND CONTINUE INTO SUNDAY. THE WAVES WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT AND THEN INCREASE TO 5 TO 8 FEET BY SATURDAY EVENING AND THEN TO 7 TO 10 FEET FOR SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-091115- /O.NEW.KCLE.SC.Y.0069.131109T1100Z-131110T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 1011 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 4 PM EST SUNDAY. * WIND AND WAVES: SOUTH WINDS WILL INCREASE TO 20 TO 25 KNOTS BY DAYBREAK SATURDAY AND THEN BECOME SOUTHWEST TO 30 KNOTS SATURDAY EVENING AND THEN WEST TO NORTHWEST AT 15 TO 25 KNOTS ON SUNDAY. WAVES WILL BE MAINLY 2 TO 5 FEET. LOW WATER IS POSSIBLE ON THE WEST END OF THE LAKE LATE SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 3:42 PM EST, 14 minutes earlier.
Area forecast discussion, Nov 6, 3:42 PM EST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 342 PM EST WED NOV 6 2013 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. A WEAK TROF WILL MOVE THROUGH THE AREA THURSDAY NIGHT. HIGH PRESSURE WILL MOVE EAST ACROSS THE LOWER LAKES FRIDAY. A WEAK WARM FRONT WILL MOVE THROUGH ON SATURDAY AND HIGH PRESSURE WILL BEGIN TO BUILD IN ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE FIRST SHOT OF SHOWERS ASSOCIATED WITH THE COLD FRONT WERE OVER NW AND NORTH CENTRAL OHIO AND WILL CONTINUE TO SLIDE EAST. THE MODELS HAVE BEEN INDICATING FOR DAYS THE SHOWERS WILL INCREASE IN COVERAGE DURING THE EVENING MAINLY OVER THE EASTERN TWO THIRDS OF THE FORECAST AREA. THIS SEEMS REASONABLE WITH THE AREA BEING IN THE RIGHT REAR QUAD OF THE JET. THE COLD FRONT IS ON SCHEDULE...IT WILL BE NEAR TOL AND FDY AT 00Z AND ERI BY 06Z. SOME SHOWERS COULD ALSO OCCUR BEHIND THE FRONT FOR A FEW HOURS. AT THIS TIME NOT EXPECTING ANY THUNDER. WINDS COULD STILL BE A LITTLE GUSTY MAINLY OVER NORTHEAST OHIO AND NW PA THIS EVENING UNTIL THE SHOWERS MOVE IN. WITH PLENTY OF CLOUDS EXPECTED MUCH OF THE NIGHT AND EVEN WITH THE COLD ADVECTION WENT TOWARD THE WARMER SIDE OF GUIDANCE. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... THE THURSDAY FORECAST IS TOUGH WITH A NORTHWEST FLOW AND COLDER AIR FLOW IN BUT SOME SURFACE RIDGING AND A SOMEWHAT DRY AIR COLUMN 1000 TO 700 MB. KEPT CHANCE POPS IN AND WITH THE COLD AIR ADDED RAIN OR SNOW SHOWERS. FOR THE MOST PART IT SHOULD BE DRY. A BETTER SHOT OF MOISTURE MOVES IN THURSDAY NIGHT FOR 4 TO 6 HOURS. AT THIS TIME 1 TO 3 INCHES OF SNOW IN THE SNOW BELT SHOULD HANDLE IT...THIS WILL HAVE TO BE WATCHED. NORTHWEST FLOWS CAN BE TOUGH TO GET SIGNIFICANT SNOW FALL. OTHER AREAS WILL HAVE A CHANCE OF SNOW SHOWERS. THE HIGH WILL BE BUILDING IN ON FRIDAY...SOME RAIN/SNOW SHOWERS COULD LINGER ON FRIDAY. A WARM FRONT WILL MOVE ACROSS THE AREA ON SATURDAY CAUSING SOME CLOUDS. AT THIS TIME KEPT IT DRY...THIS WILL HAVE TO BE WATCHED MAINLY FOR NE OH AND NW PA. BACKED OFF ON THE CHANCE OF PRECIPITATION FOR NE OH AND NW PA FOR SATURDAY NIGHT AND SUNDAY. THE SNOW BELT AREA MAY HAVE THE BEST CHANCE WITH A FLOW OFF THE LAKE AND SOME LAKE ENHANCED SHOWERS. ELSEWHERE IT SHOULD BE MAINLY DRY. USED A BLEND OF GUIDANCE FOR THE TEMPERATURE FORECAST. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... HIGH PRESSURE CENTERED NEAR THE CONFLUENCE OF THE OHIO AND MISSISSIPPI RIVERS WILL SLIDE EAST OFF THE ATLANTIC COAST FRIDAY. A STRONG COLD FRONT WILL DROP SOUTH ACROSS LAKE ERIE LATE MONDAY. STRONG COLD AIR ADVECTION AND TEMPS OF -10 TO -14C AT H850 WILL ALLOW SNOW TO MIX IN WITH RAIN. OVERNIGHT LOWS IN THE LOW TO MID 30S WILL ALSO SUPPORT A RAIN/SNOW MIX. HIGHS WILL STRUGGLE TO GET INTO THE 40S FOR TUESDAY AS COLD AIR CONTINUES TO FUNNEL INTO THE REGION. TUESDAY NIGHT LOWS WILL DIP BELOW FREEZING AND THE PRECIPITATION THAT DOES FALL WILL BE FROZEN. A SHORT WAVE TROUGH WILL DIVE SOUTH ACROSS THE UPPER GREAT LAKES TUESDAY NIGHT...CLOSING OFF INTO A LOW WEDNESDAY. WENT WITH A SLIGHT CHANCE OF SNOW FOR WEDNESDAY AS THICKNESSES/TEMPS ALOFT WILL STILL BE COLD ENOUGH FOR SNOW. HOWEVER...THE MODELS DIFFER ON THE LOCATION OF THE LOW BY WEDNESDAY MORNING...SO KEPT THE FORECAST CONSERVATIVE CALLING FOR A SLIGHT CHANCE OF SNOW. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... EXPECT FRONTAL PASSAGE IN TOL AROUND 01Z AND MOVE THROUGH ERI BY 07Z. IN GENERAL WINDS WILL INCREASE THROUGHOUT THE AFTERNOON AND VEER SOUTH TO SOUTHWEST PRIOR TO PASSAGE OF THE COLD FRONT. GUSTS AS HIGH AS 25 TO 30 KNOTS ARE POSSIBLE. OBSERVING SITES NEARER TO THE FRONT IN INDIANA ARE CURRENTLY REPORTING GUSTS IN THAT RANGE. MOSTLY LIGHT RAIN WILL SPREAD WEST TO EAST ACROSS THE TERMINALS AS THE FRONT ADVANCES EAST. MVFR VISIBILITIES ARE LIKELY IN THE FEW MODERATE RAIN SHOWERS THAT OCCUR. CEILINGS WILL DROP TO MOSTLY MVFR AS WELL...AND PERHAPS BRIEFLY IFR...ESPECIALLY AT MFD AND YNG...BEFORE GRADUALLY IMPROVING TO VFR BEHIND THE FRONT. CEILINGS WILL BE SLOWER TO RECOVER IN THE EAST. OUTLOOK...MVFR CEILINGS POSSIBLE AGAIN THURSDAY WITH FLOW OFF THE LAKES AND MAJOR TROUGH AXIS OVERHEAD. && .MARINE... WITH THE APPROACH OF THE COLD FRONT AND INCREASE IN THE PRESSURE GRADIENT...SURFACE WINDS OVER THE LAKE HAVE GENERALLY INCREASED TO THE 15 TO 25 KNOT RANGE. THIS SHOULD CONTINUE WITH PERHAPS SOME ADDITIONAL INCREASE WITH THE FRONTAL PASSAGE TONIGHT ACROSS THE LAKE. WILL ISSUE A SMALL CRAFT ADVISORY AND CONTINUE IT INTO FRIDAY. UNSTABLE CONDITIONS WILL PREVAIL OVER THE LAKE AFTER THE COLD FRONTAL PASSAGE WITH 850 MB TEMPERATURES DROPPING TO -6C WHILE LAKE TEMPS RUN FROM ABOUT 9C NEAR TOL TO NEAR 12C IN THE DEEPER CENTRAL AND EASTERN BASINS. WINDS ALOFT SHOULD MIX TO THE LAKE SURFACE. MORE TRANQUIL CONDITIONS WILL BRIEFLY PREVAIL FRIDAY EVENING AND EARLY SATURDAY BEFORE A STRONGER SOUTHWESTERLY FLOW AGAIN DEVELOPS OVER THE LAKE WHICH WILL LIKELY REQUIRE ANOTHER ROUND OF SMALL CRAFT ADVISORIES. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST FRIDAY FOR LEZ142>149. && SYNOPSIS...KIELTYKA NEAR TERM...KIELTYKA SHORT TERM...KIELTYKA LONG TERM...MAYERS AVIATION...MAYERS MARINE...LAPLANTE
Hazardous weather outlook, Nov 6, 5:00 AM EST, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 500 AM EST WED NOV 6 2013 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-071000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 500 AM EST WED NOV 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.